# SDR SWAA2021071279271

- Difficulty date: June 1, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT ENTRY DOOR MOP SILL AT B.S. 950-986; L.B.L. 52; W.L. 208.1. ; / [01] REMOVED CORROSION ON AFT ENTRY DOOR MOPSILL AT B.S. 950-986 L.B.L. 52 W.L. 208.1 IN AREA OF 2.3' BY 36' BY 0.010' PER SRM 53-70-15-1A-1 AND SRM 51-10-02-0G-0. OUT OF LIMITS PER SRM 53-70-15-1A-1.; [02] VERIFIED OUT OF LIMITS PER SRM.; [03] REMOVED AFT ENTRY DOOR MOPSILL PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW MOPSILL PER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 147A8540.; [05] OK TO INSTALL NEW MOPSILL.; [06] VERIFIED; LOCATED AND DRILLED NEW MOPSILL PER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 147A8540.; [07] VERIFIED; OK TO INSTALL NEW MOPSILL.; [08] INSTALLED NEW AFT ENTRY DOOR MOPSILL PER SRM 51-40-02-0G-0 AND DWG 147A8501.; [09] VERIFIED INSTALLATION OF NEW AFT ENTRY DOOR MOPSILL PER SRM 51-40-02-0G-0 AND DWG 147A8501.; [10] UPDATED PARTS ROW; [11] VERIFIED ALL WORK AND INSPECTIONS ACCOMPLISHED IAW SRM 53-70-15; SRM 51-40-02; SRM 51-40-05; SRM 51-40-08; DWG 147A8501 AND DWG 147A8540
